BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 1 >

Please use this identifier to cite or link to this item:

Title: The Legendre Formula in Clifford Analysis
Authors: Laville, Guy
Ramadanoff, Ivan
Keywords: Clifford Analysis
Monogenic Functions
Holomorphic Cliffordian Functions
Elliptic Functions
Weierstrass Zeta Function
Legendre Formula
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 1, (2009), 61p-74p
Abstract: Let R0,2m+1 be the Clifford algebra of the antieuclidean 2m+1 dimensional space. The elliptic Cliffordian functions may be generated by the z2m+2 function, analogous to the well-known Weierstrass z-function. The latter satisfies a Legendre equality. We prove a corresponding formula at the level of the monogenic function Dm z2m+2.
Description: 2000 Mathematics Subject Classification: 30A05, 33E05, 30G30, 30G35, 33E20.
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 1

Files in This Item:

File Description SizeFormat
2009-061-074.pdf438.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License